Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns we would urge you to consult your GP.

Antibiotics and really stinky pee- please reassure me this is normal!

(3 Posts)
frogspoon Wed 28-Aug-13 09:49:27

I've been on antibiotics (flucloxacillin) for 4 days (out of 7) for a small infected burn.

For the last 3 days I have noticed that my urine absolutely stinks! I can only assume that what I am smelling is the antibiotics, and not something more serious.

I've had several UTIs before, and sometimes they make my urine smell, but this antibiotic says in the leaflet that it can be prescribed to treat UTIs, so I don't think I could have a UTI at the same time as taking these.

Leverette Wed 28-Aug-13 12:36:27

Thought you said 'small infected bum' grin

Yes abx can cause v strange-smelling wee, I don't know why though.

Sophiedotty Thu 29-Aug-13 02:02:37

May be ring up the chemist you got them from & speak to the pharmacist. They are very good giving advice on meds rather than bothering the Dr.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now